# SDR IPXA2022072384466

- Difficulty date: July 8, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 63,448 hours, 14,702 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Tee Angle
- Part number: ARC047242
- Condition: Cracked
- Location: Rt Wing T/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING REAR SPAR VERTICAL TEE ANGLE CRACK AT LOWER END .REMOVED AND REPLACED CRACKED TEE ANGLE IAW SRM 51-33-01 AND 51-31-01 (MINOR).
